| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that during an implantable collamer lens (icl) implantation procedure, the lens tore upon implant.The lens was replaced with another staar lens.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).